# SDR GLBA2015011100492

- Difficulty date: January 11, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 36,814 hours, 44,908 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Elbow
- Part number: PT6A67D
- Part serial: 114357114267
- Condition: Cracked
- Location: Rt Engine
- Part time: 37,739 hours, 45,044 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

WHILE IN CRUISE RT ENG LOW OIL PSI LIGHT CAME ON WITH NO OTHER ABNORMALITIES NOTED, IE LOUD BANG FLUX IN PWR, LOOKED OIL PSI GAUGE NOTICED GAUGE RAPIDLY DECREASING TO ZERO. REACHED FOR EMCK LIST NOTICED TORQUE GOING TO ZERO PROCEEDED TO EMER MEM ITEMS.  SECURED RT ENG, EMER DECLARED.  TROUBLE SHOT TO RT ENG PWR SECTION HIGH PRESS OIL LINE ELBOW, BROKEN VERIFIED ENG WAS 6 QUARTS LOW BY ADDING 6 QUARTS OF OIL WHICH BROUGHT OIL LEVEL TO 2 BELOW.  TURN ENG OVER VERIFIED OIL LEAKING FROM PSI HIGH PRESS LINE ELBOW.  PULLED RGB CHIP DETECTOR & VERIFIED NO METALLIC DEBRIS PULLED PS, STRAINER & FOUND NO METALLIC DEBRIS.  INSTALLED NEW HIGH PRESS OIL LINE ELBOW & O RINGS.  REINSTALLED CHIP DETECTOR, OIL STRAINER & OIL FILTER.  RAN ENG FOR 10 MINUTES AT 80% POWER, VERIFIED NO FLUCTUATION IAW MCP 5.12.0 SECT B & MM 72-00-00.  INSPECTED CHIP DETECTOR & OIL STRAINER AFTER THE RUN AT 80% FOUND NO METALLIC DEBRIS FOUND.  REINSTALLED CHIP DETECTOR & OIL STRAINER & SAFETIED BOTH.  REINSTALLED NEW OIL FILTER &  O RING IAW MM 72-0-00 SECTION R ITEM D.  MX REPLACED THE ENG SN OFF 114357/114267.
